# SDR SWAA2022112267430

- Difficulty date: November 2, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 26,643 hours, 12,489 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #6 CANOE FAIRING CONE UPPER SURFACE HAS TWO AREAS OF DELAMINATION (MARKED) / [01] REMOVED AND INSTALLED MM 27-51-18.
